# SDR DALA14012025656

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 32,039 hours, 13,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 600-660, S14-19L DENTED.  NEW SKIN SECTION WAS SPLICED IN FROM BS 590-660 IAW ER/A 522499-14AD.
